MAUDE Adverse Event Report: ORTHOFIX SRL TL,WIRE, W/STOPPER, 1.8MM X 400MM

ORTHOFIX SRL TL,WIRE, W/STOPPER, 1.8MM X 400MM
Model Number TRUELOK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device involved in this event has not been returned for investigation, but it has been requested to return.If the device is returned an investigation will be completed and a follow-up report will be submitted.
 
Event or Problem Description
Received information that alleged an olive wire inserted to foot, snapped during treatment.Patient underwent an additional procedure to revise the frame.

Brand Name
TL,WIRE, W/STOPPER, 1.8MM X 400MM
Common Device Name
TL,WIRE, W/STOPPER, 1.8MM X 400MM
Manufacturer (Section D)
ORTHOFIX SRL
via delle nazioni, 9
bussolengo, verona, italy 37012
IT  37012
Manufacturer (Section G)
Orthofix Srl
via delle nazioni, 9
bussolengo, verona, italy 37012
IT   37012
Manufacturer Contact
elvira taccarelli
via delle nazioni, 9
bussolengo, verona 37012
IT   37012
MDR Report Key25147570
Report Number9680825-2026-00028
Device Sequence Number18472671
Product Code KTT
UDI-Device Identifier18033509853821
UDI-Public18033509853821
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K170650
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRUELOK
Device Catalogue Number54-1215
Device Lot NumberNot known
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown